# SDR HNAA0400057

- Difficulty date: May 25, 2004
- Submitted: May 27, 2004
- Operation: Air carrier
- Aircraft: N931HA
- Make and model: Dhav DHC8102
- Aircraft serial: 132
- Aircraft time: 40,997 hours, 45,629 cycles
- Engine: Pwa PW120A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 87110047001
- Part serial: CYC237
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE INBOARD AFT ENGINE MOUNT STRUT IS CRACKED AT UPPER WELD AREA.  REMOVED AND REPLACED STRUT.
